# SDR UIEA2019110105798

- Difficulty date: October 29, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 103,782 hours, 15,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 900835AB
- Part serial: 107223
- Condition: No Test
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK - RIGHT HAND DOOR, EMERGENCY BATTERY FAILS TEST.( REMOVED AND REPLACED UPPER DECK R/H DOOR, EMERGENCY BATTERY PACK PER B747-400 AMM 52-23-14-004-001. OPS CHECK GOOD PER B747-400 AMM 52-23-14-744-010. )
